# SDR DALA1144810929

- Difficulty date: May 16, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 59,909 hours, 45,589 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEADING EDGE UPPER REMOVABLE PANEL UPPER AND LOWER EDGE HOLE DAMAGE.  REPAIRED IAW ERA 481683-14.
